# SDR FDEA201811140159

- Difficulty date: November 14, 2018
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 52,740 hours, 31,652 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPS TEST FOR GEAR HANDLE R/R, NLG RETRACTED  AND AIRCRAFT CAME TO REST ON FUSELAGE.   ALL REPAIRS ACCOMPLISHED UNDER WORK ORDER 73414 AND EA 6-0550-T0343547 PART1-14  , INADVERTENT NLG RETRACTION- INSPECTION AND REPAIR REQUIREMENTS.
